Publications

Subvector inference when the true parameter vector may be near or at the boundary
Journal of Econometrics, December 2018, 207(2), pp. 285-306
[abstract|paper|supplementary material]

Working Papers

On Asymptotic Size Distortions in the Random Coefficients Logit Model
2nd round R&R at Journal of Econometrics
[abstract|paper]

Testing Overidentifying Restrictions with a Restricted Parameter Space—New version coming soon!
[old version]

Work in Progress

Detailed Decomposition of Differences in Distribution: A Causal Interpretation (with Blaise Melly)

Measurement Error and Omitted Variable Bias in Nonlinear Models (with Blaise Melly)

Measuring sex-selective abortion: How many women abort? (with Aditi Dimri and Véronique Gille)

Computer Programs

This Matlab code estimates the Random Coefficients Logit Model with respect to variances rather than standard deviations, as suggested in "On Asymptotic Size Distortions in the Random Coefficients Logit Model." It also implements the estimator proposed in "Subvector inference when the true parameter vector may be near or at the boundary" and the modified J-statistic proposed in "Testing Overidentifying Restrictions with a Restricted Parameter Space." It is a modified version of the code that can be found on Professor Dubé's website and uses the MPEC formulation of the estimation problem.